# SDR DXTA2019070802593

- Difficulty date: July 8, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605657
- Aircraft time: 10,975 hours, 8,477 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: MC24B3
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THRU FL300 WE STARTED TO SMELL A STRONG ODOR.  IT WAS STRONGEST NEAR THE FRONT PANEL AND MORE SPECIFICALLY THE LEVEL OF THE MFD AND PFDS. ALL INDICATIONS WERE NORMAL AND THERE WAS NO SMOKE. IT WAS NOT COMING FROM THE WEMAC OR ENVIRONMENTAL SYSTEM.  THE APU WAS OFF.  WE CHOSE TO DIVERT AND THE SMELL GOT WORSE DURING THE INITIAL DESCENT.  AS SOON AS WE WERE ON THE GROUND THE SMELL SUBSIDED.  //SIGN-OFF// FOUND EXCESSIVE AMOUNT OF LINT AND DUST BUILD UP ON GLARE SHIELD EQUIPMENT COOLING FANS.  ALSO, NOTED EXCESSIVE LINT AND DUST BUILD UP BEHIND THE PILOT, COPILOT AND CENTER DISPLAY UNITS.  CLEANED AFFECTED AREAS. AS REQUIRED, REMOVED LEFT HAND AND RIGHT HAND GLARE SHIELD EQUIPMENT COOLING FANS.  INSTALLED NEW LEFT HAND AND RIGHT HAND GLARE SHIELD EQUIPMENT COOLING FANS.  PERFORMED SATISFACTORY OPERATIONAL CHECK.  WORK DONE IN ACCORDANCE WITH MAINTENANCE MANUAL 21-24-00.  NO ABNORMAL SMELL NOTED AT THIS TIME.
